# SDR UIEA2020060801220

- Difficulty date: June 6, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,071 hours, 22,060 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HI FLOW INHIBIT STATUS MESSAGE TRANSFERRED TO MDDR #129339 IAW MEL 21-51-02-02. PLACARDS INSTALLED. MCC NOTIFIED. PERFORMED FIM 21-51 FT 813 - PERFORMED SYSTEM FAULT RESET AND OPERATED BOTH PACKS, ALL NORMAL. NO FAULTS PRESENT. THIS CLOSES MDDR 129339. PLACARDS REMOVED. MCC ADVISED.
